USP Electronic Research Repository

Items where Author is "Gupta, Surendra"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 6.

Journal Article

Gupta, Surendra (2009) A chance constrained approach to fractional programming with random numerator. Journal of Mathematical Modelling and Algorithms, 8 (4). pp. 357-361. ISSN 1570-1166

Javaid, S. and Gupta, Surendra (2008) Capacitated stochastic fractional transshipment problem. Journal of Commerce and Trade, 3 (1). pp. 84-93. ISSN 0973-4503

Javaid, S. and Gupta, Surendra (2008) Capacitated stochastic transshipment problem with prohibited routes. International Journal of Agricultural & Statistical Sciences, 4 (1). pp. 127-142. ISSN 0973-1903

Javaid, S. and Gupta, Surendra (2008) Stochastic transshipment with fractional functional programming. Aligarh Journal of Statistics, 28 . pp. 1-15. ISSN 0971-0388

Gupta, Surendra and Javaid, S. (2008) An algorithm for solving a transshipment problem with random demands and inadmissible routes. Journal of Statistical Theory and Applications, 7 (2). pp. 205-217. ISSN 1538-7887

Javaid, S. and Gupta, Surendra (2007) Uncapacitated linear transshipment problem under stochastic environment. International Journal of Essential Sciences (India), 1 (1). pp. 9-20. ISSN 0973-8436

This list was generated on Wed Oct 4 19:54:44 2023 +12.